Hi all, I've had a few severe lows and a few seizures in my lifetime, always during my sleep (when I'm awake, I can tell I'm hypo and just eat, but it doesn't always wake me up if I'm sleeping). It hadn't happened in well over a decade, but after switching to a pump and switching insulins in July, I've had a few severe nighttime low incidents in just the last few weeks.
The latest was yesterday morning around 4am (no apparent seizure, but my wife couldn't easily wake me and got out the glucagon before it went that far). The weird thing this time is that while I usually feel fine within a short period after the incident, after this latest one, I'm still feeling a bit "off" 24 hours later. I feel vaguely woozy and foggy, and have spotty headaches coming and going in assorted places - none of which is enough to keep me from functioning relatively normally, but enough to be very noticeable to me as clearly abnormal, almost like a bad hangover, and I am concerned I may have incurred some substantial brain injury.
Has anyone else experienced lasting effects from severe lows and/or from glucagon administration anything like this? Any thoughts on causes, similar experiences, or suggestions on how to speed or otherwise assist recovery would be much appreciated.